On embedded minimal disks in convex bodies
Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 5, pp. 345-390.
@article{AIHPC_1986__3_5_345_0,
     author = {Gr\"uter, M. and Jost, J.},
     title = {On embedded minimal disks in convex bodies},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {345--390},
     publisher = {Gauthier-Villars},
     volume = {3},
     number = {5},
     year = {1986},
     zbl = {0617.49017},
     mrnumber = {868522},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1986__3_5_345_0/}
}
TY  - JOUR
AU  - Grüter, M.
AU  - Jost, J.
TI  - On embedded minimal disks in convex bodies
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1986
DA  - 1986///
SP  - 345
EP  - 390
VL  - 3
IS  - 5
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1986__3_5_345_0/
UR  - https://zbmath.org/?q=an%3A0617.49017
UR  - https://www.ams.org/mathscinet-getitem?mr=868522
LA  - en
ID  - AIHPC_1986__3_5_345_0
ER  - 
%0 Journal Article
%A Grüter, M.
%A Jost, J.
%T On embedded minimal disks in convex bodies
%J Annales de l'I.H.P. Analyse non linéaire
%D 1986
%P 345-390
%V 3
%N 5
%I Gauthier-Villars
%G en
%F AIHPC_1986__3_5_345_0
Grüter, M.; Jost, J. On embedded minimal disks in convex bodies. Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 5, pp. 345-390. http://www.numdam.org/item/AIHPC_1986__3_5_345_0/

[A1] W. Allard, On the first variation of a varifold, Ann. Math., t. 95, 1972, p. 417-491. | MR | Zbl

[A2] W. Allard, On the first variation of a varifold, Boundary behaviour, Ann. Math., t. 101, 1975, p. 418-446. | MR | Zbl

[AS] F. Almgren and L. Simon, Existence of embedded solutions of Plateau's problem. Ann. Sc. Norm. Sup. Pisa, t. 6, 1979, p. 447-495. | Numdam | MR | Zbl

[F] H. Federer, Geometric measure theory, Springer, New York, 1969. | MR | Zbl

[GJ] M. Grüter and J. Jost, Allard type regularity results for varifolds with free boundaries, Ann. Sc. Norm. Sup. Pisa, in press, 1980. [MSY] W. Meeks, L. Simon and S.T. Yau, Embedded minimal surfaces, exotic spheres and manifolds with positive Ricci curvature, Ann. Math., t. 116, 1982, p. 621-659.

[P] J. Pitts, Existence and regularity of minimal surfaces in Riemannian manifolds, Princeton Univ. Press, 1982. | Zbl

[SU] J. Sacks and K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Ann. Math., t. 113, 1981, p. 1-24. | MR | Zbl

[SRS] R. Schoen and L. Simon, Regularity of stable minimal hypersurfaces, CPAM, t. 34, 1981, p. 741-797. | MR | Zbl

[SSY] R. Schoen, L. Simon and S.T. Yau, Curvature estimates for minimal hypersurfaces, Acta. Math., t. 134, 1975, p. 276-288. | MR | Zbl

[SS] L. Simon and F. Smith, On the existence of embedded minimal 2-spheres in the 3-sphere, endowed with an arbitrary metric, (to appear).

[Sm] B. Smyth, Stationary minimal surfaces with boundary on a simplex, Inv. math., t. 76, 1984, p. 411-420. | MR | Zbl

[St] M. Struwe, On a free boundary problem for minimal surfaces, Inv. math., t. 75, 1984, p. 547-560. | MR | Zbl